MAUDE Adverse Event Report: ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/30/2024, it was reported by a sales representative via e-mail that an angel machine wouldn't calibrate the amount of blood going into the centrifuge and would not spin but most of the blood was in the abs-10062t angel® cprp system with aspiration kits disc and couldn't be saved.The case was completed using another angel machine and a new disc.Additional information was provided on 06/05/2024 via (b)(4) where the sales representative reported that an abs-10060 angel machine has continued to give them trouble and malfunction with multiple errors.The most recent error is air being detected in the tubing.In some instances, they have been able to take the same kit and move to an alternative centrifuge, and the air was no longer detected leaving them to believe the issue is isolated to this machine angel machine strictly that is acting up.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to excessive pressure used when drawing back the syringe.The complaint allegation is not confirmed due to our inability to do functional testing in the lab.

Brand Name
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19620524
Report Number1220246-2024-06442
Device Sequence Number12792481
Product Code ORG
UDI-Device Identifier00888867239951
UDI-Public00888867239951
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Device Catalogue NumberABS-10062T
Device Lot Number3324136581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown